Hi, my nearly five year old male German Wirehaired Pointer, who was PennHipped twice - and diagnosed with severe Hip Dysplasia, now had a second witnessed epileptic seizure - two weeks apart. He started treatment on Phenomav 100mg/12/24, plus three Liver Detox tabs/day. As his hips already are weak with muscle wastage/he walks with a limp, his mobility deteriorated after one day of treatment, and he had trouble rising or walking. After a week, the vet suggested to halve his dose to 50 mg/12/24. He improved for two days, now he is gone in the hindlegs again, the hips are very wasted away, my dog cannot climb in the car anymore, still sleeps a lot, day or night. when standing, he often wants to stretch out his hindlegs, then he loses balance and crashes down. My request is for information about an alternative drug to Phenobarbital, which will not have the same effect on his hindquarters. Looking forward to your advise.